MAUDE Adverse Event Report: TRILLIANT SURGICAL, LTD TIGER CANNULATED SCREW; BONE SCREW

TRILLIANT SURGICAL, LTD TIGER CANNULATED SCREW; BONE SCREW
Catalog Number 200-30-034
Health Effect - Clinical Codes Edema (1820); Pain (1994)
Date of Event 05/05/2017
Type of Reportable Event Malfunction
Event or Problem Description
A patient came back into the doctors office to report pain in her foot.The doctor x-rayed her foot and noticed that the screws were dislocated from the fusion site.The doctor suspects non-compliance and decided to remove the two tiger cannulated screws on (b)(6) 2017.The two screws were removed without any difficulty.The doctor did not put any other hardware back in the patient on (b)(6) 2017 as the patient had edema and he did not want to further irritate the site.

Brand Name
TIGER CANNULATED SCREW
Common Device Name
BONE SCREW
Manufacturer (Section D)
TRILLIANT SURGICAL, LTD
6721 portwest drive
suite 160
houston TX 77024
MDR Report Key6598045
Report Number3007420745-2017-00010
Device Sequence Number13610166
Product Code HWC
UDI-Device Identifier00812926021027
UDI-Public00812926021027
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K153338
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number200-30-034
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2017
Was the Report Sent to FDA? No
Event Location Outpatient Treatment Facility
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2017
Initial Report FDA Received Date05/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient Weight68